It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-16-2007, 12:47 PM   #1
Senior Member
(female)
 
Join Date: Sep 2006
Location: USA
Posts: 207
sunshine0806 HB User
Question Lexapro and Headaches

My doctor said that the main side effect of Lexapro is headaches. I did, in fact, get mild headaches during the second week of taking it, BUT they went away soon after and I never got a headache again until recently. I've had bad headaches on and off for the past couple of weeks. I've been taking Lexapro 3 and a half months, so I wouldn't expect new side effects to be popping up now (?). Is this a common occurrence with Lexapro users (or users of like drugs)? I haven't upped the dose lately. I upped it from 10mg to 15 in Nov, but went back to 10mg a few weeks ago. The only new thing I've introduced to my diet is a biotin supplement. Probably has nothing to do with it since I just went on that a few days ago. My headaches have been the worst in the past few days, though. I do also get sinus headaches occasionally. It has been raining and snowing a lot lately, though I never get sinus headaches this bad.

I'm a little worried because someone recently posted here that they got severe headaches that they thought were caused by Lexapro, and also passed out a couple of times. I haven't felt faint, but the pain is pretty bad. Sometimes I feel a little dizzy. It was right in the middle of my forehead, now it's in my nose (which leads me to believe it could just be sinuses). I've been hesitant to blame it on Lexapro because I'm on such a low dose, and also because why would I be getting headaches now after 3 months of taking it? Any input?

 
Sponsors Lightbulb
   
Old 01-16-2007, 11:51 PM   #2
Junior Member
(female)
 
Join Date: Apr 2006
Posts: 44
Jessbear HB User
Re: Lexapro and Headaches

When I first started taking Lexapro, I got really awful light sensitivity headaches. Any time I went outside, it felt like someone was stabbing me in the eyes. Thankfully that went away.

Before I started taking Lexapro, I had headaches pretty frequently but interestingly enough, I think the Lexapro actually helped keep my headaches at bay. My suggestion is to talk with your doctor again to make sure there isn't something more serious going on. It's possible they're just sinus headaches, but it never hurts to get yourself checked out.

-Jess

 
Old 01-17-2007, 07:19 AM   #3
Inactive
(female)
 
Join Date: Sep 2006
Posts: 212
April7 HB User
Re: Lexapro and Headaches

Sunshine, please talk with your doctor about this. There' s a good chance it's related to the Lexapro....but you NEVER know. I was fatigued when I first started taking the Lex. Really badly. After a few weeks it started to go away, but then it came back. I mentioned it to the doctor and thankfully he ran blood tests just to be sure, because it turned out to be something different. At the time he said he was certain it was just a Lexapro side effect, but he'd check other things just in case. So you never know. Always better to be safe than sorry, you know?

Good luck.

 
Old 01-17-2007, 07:32 AM   #4
Senior Member
(female)
 
Join Date: Sep 2006
Location: USA
Posts: 207
sunshine0806 HB User
Re: Lexapro and Headaches

When I first started on Lexapro, my doctor said if I experience headaches, then to break the pills in two and take half in the morning, half in the evening. I'm going to try this for a few days and see what happens. If the headaches persist, I'll make an appt. I'm going in for a gyno exam today, and thought about bringing this with my gyno, though I doubt she'd be of much help.

Thanks for the advice.

 
Old 01-18-2007, 10:53 AM   #5
Junior Member
(female)
 
Join Date: Jan 2007
Location: Rockton, Illinois, USA
Posts: 16
Carmella1543 HB User
Re: Lexapro and Headaches

Hi Everyone,

Anyone experience hair loss with lexapro?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
can side effects of lexapro START in the 3rd week of taking it? ymoore86 Anxiety 0 10-30-2008 11:05 AM
Anyone on Lexapro? MizSpentyouth2 Fibromyalgia 19 06-22-2008 04:09 AM
Anybody had problems with terrible headaches from Lexapro? plm Depression 10 11-08-2006 05:09 PM
Lexapro increased now have headaches YatzeeMomof2 Anxiety 7 08-25-2006 05:30 AM
On lexapro for 3 weeks now Strawberry.hill Bipolar Disorder 7 06-22-2006 03:09 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (78), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), rosequartz (9), blessed824 (9), jennybyc (9), cuddles1 (9)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 04:25 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!